RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1986, Volume 26, Number 12  


Piecewise-Chebyshev approximation of experimental data
A. L. Alimov
1763
Calculation of a special function of two complex variables
A. M. Glutsyuk, M. K. Kerimov, I. I. Reznik
1773
An augumented penalty function method for solving a class of variational inequalities
Le Dung Muu
1788
Some methods for solving a linearly quadratic programming problem for systems with distributed parameters
M. Rakhimov
1797
Numerical solution of equations with power boundary layer
V. D. Liseikin
1813
Accuracy of the solution of a difference boundary value problem for a fourth-order elliptic operator with mixed boundary conditions
I. P. Gavriljuk, V. G. Prikazchikov, A. N. Khimich
1821
A new difference method for the numerical solution of fourth-order parabolic equations
V. K. Saul'ev
1831
The application of weighting schemes in the statistical modelling of flows of a multicomponent gas to the calculation of the structure of a shock wave
A. P. Genich, S. V. Kulikov, G. B. Manelis, V. V. Serikov, V. E. Yanitskii
1839
On one method for solving self-consistent kinetic equations
V. N. Novikov
1855
On the solvability of certain problems of supersonic flow around a wedge within the framework of the Lavrent'ev–Bitsadze approximation
A. V. Grishin
1868
A method for calculating evolutionary discrete systems
N. N. Kozlov
1878

Scientific communications
Numerical solution of nonlinear boundary value problems for ordinary differential equations
L. V. Kolev
1890
A stable pseudospectral method for solving initial-boundary value problems
A. B. Igumnov, A. S. Solov'ev
1895
A boundary element method for evaluation of radio-frequancy cavities
V. Ya. Ivanov, M. M. Karliner, V. E. Teryaev, V. P. Yakovlev
1900
Capacitance matrix method in numerical methods for elliptic equations
Yu. I. Mokin
1906
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020